# SDR IXKA9700016

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Part number: 7590
- Condition: Discharged
- Location: Rt Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT LAVATORY SMOKE DETECTOR ALARM SOUNDS.  REPLACED BOTH BATTERIES.  TEST NORMAL AS PER MM 26-18-00.  (M)
